# SDR CALA9801769

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN VERTICAL STABILIZER FORWARD RT DORSAL FIN ATTACH ANGLE.  THE ANGLE WAS REMOVED AND REPLACED IAW EA 5340-01012.
